# SDR DALA2024120411437

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 93,761 hours, 43,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Doors 1l/1r
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: FA'S REPORT EMERGENCY EXIT LIGHTS PERIODICALLY FLASH ON AND OFF AT DOORS 1L/1R AND 2L/2R. C/A: RESET AIRCRAFT. PERFORMED OPS CHECK OF CABIN EMER EXIT LIGHTS PER A320 33-51 AND MONITOR LIGHTS FOR REPORTED DISCREPANCY. COULD NOT REPRODUCE. NO 30 DAY HISTORY. OPS CHECK GOOD. (LP: 6038150)
